Alert archive / Texas / Severe Thunderstorm Warnings in 2006

Severe Thunderstorm Warning 159, NWS Shreveport, LA

May 14, 2006Smith County, Texas

NWS Shreveport, LA issued this severe thunderstorm warning at May 14, 2006, 1:51 AM CDT for Smith County, Texas. It was in force for 54 min. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
May 14, 2006, 1:51 AM CDT (06:51 UTC)
Expired
May 14, 2006, 2:45 AM CDT
In force
54 min
Issued by
NWS Shreveport, LA
Area
Counties, with a storm outline in the text

County Smith County, TX

The radar

The Shreveport radar (KSHV), 134 km from the middle of the area, began a volume at 06:53 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
May 13, 10:14 PM CDTSevere Thunderstorm WatchSPC8 hr

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Shreveport, LA wrote its last area forecast discussion before this severe thunderstorm warning went out at May 14, 12:07 AM CDT, 1 hour 44 minutes earlier.

Area forecast discussion, May 14, 12:07 AM CDT, 1 hour 44 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SHREVEPORT LA
1207 AM CDT SUN MAY 14 2006

.DISCUSSION...

HERE WE GO AGAIN. UPDATED FORECAST FOR THE NEXT WATCH.

&&

.PRELIMINARY POINT TEMPS/POPS...
SHV  56  77  52  74 /  10  10  10  10
MLU  53  77  51  76 /  10  10  10  10
DEQ  47  74  46  74 /   0  10  10  20
TXK  54  75  52  73 /   0  10  10  20
ELD  51  76  49  73 /  10  10  10  20
TYR  55  77  51  77 /  10  10  10  10
GGG  54  78  52  77 /  10  10  10  10
LFK  56  79  53  78 /  20  10  10  10

&&

.SHV WATCHES/WARNINGS/ADVISORIES...
AR...NONE.
LA...NONE.
OK...NONE.
TX...NONE.
&&

17
Hazardous weather outlook, May 13, 12:00 PM CDT, 13 hours 51 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE SHREVEPORT LA
1200 PM CDT SAT MAY 13 2006

ARZ050-051-059>061-070>073-LAZ001>006-010>014-017>022-OKZ077-TXZ096-
097-108>112-124>126-136>138-149>153-165>167-141100-
ANGELINA-BIENVILLE-BOSSIER-BOWIE-CADDO-CALDWELL-CAMP-CASS-CHEROKEE-
CLAIBORNE-COLUMBIA-DE SOTO-FRANKLIN-GRANT-GREGG-HARRISON-HEMPSTEAD-
HOWARD-JACKSON-LA SALLE-LAFAYETTE-LINCOLN-LITTLE RIVER-MARION-
MCCURTAIN-MILLER-MORRIS-NACOGDOCHES-NATCHITOCHES-NEVADA-OUACHITA-
PANOLA-RED RIVER LA-RED RIVER TX-RUSK-SABINE LA-SABINE TX-
SAN AUGUSTINE-SEVIER-SHELBY-SMITH-TITUS-UNION AR-UNION LA-UPSHUR-
WEBSTER-WINN-WOOD-
1200 PM CDT SAT MAY 13 2006

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST OKLAHOMA...NORTHEAST
TEXAS...SOUTHWEST ARKANSAS...NORTHWEST...AND NORTH CENTRAL LOUISIANA.

.DAY ONE...THIS AFTERNOON AND TONIGHT...

SCATTERED THUNDERSTORMS ARE EXPECTED TO DEVELOP THIS
EVENING...ACROSS SOUTHWEST ARKANSAS AND ADJACENT AREAS OF NORTHEAST
TEXAS AND SOUTHEAST OKLAHOMA...ALONG AND AHEAD OF AN APPROACHING
COLD FRONT.  THESE THUNDERSTORMS ARE THEN EXPECTED TO GRADUALLY
SHIFT SOUTH AND SOUTHEAST...AHEAD OF THE FRONT...THROUGH MUCH OF THE
REGION DURING THE OVERNIGHT HOURS.  THERE IS A SLIGHT RISK OF SEVERE
THUNDERSTORMS ACROSS THE ENTIRE AREA TONIGHT...WITH LARGE HAIL AND
DAMAGING WINDS BEING THE PRIMARY HAZARDS.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY...

A CLUSTER OF THUNDERSTORMS IS EXPECTED TO BE ONGOING ACROSS THE AREA
SUNDAY MORNING...MAINLY SOUTH OF INTERSTATE 20.  SOME OF THESE
THUNDERSTORMS COULD BE STRONG TO SEVERE.  A SLOW MOVING COLD FRONT
WILL SLOWLY PUSH SOUTH ACROSS EAST TEXAS AND NORTH LOUISIANA ON
SUNDAY.  THUNDERSTORMS...COULD REDEVELOP NEAR THE COLD FRONT ON
SUNDAY...BEFORE IT FINALLY EXITS THE AREA BY SUNDAY EVENING.

.SPOTTER INFORMATION STATEMENT...

ACTIVATION OF EMERGENCY MANAGERS...SKYWARN NETWORKS...AND STORM
SPOTTERS WILL LIKELY BE NEEDED TONIGHT THROUGH SUNDAY MORNING.

22

In the hours before

Local storm report, May 14, 12:41 AM CDT, 1 hour 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
1241 AM CDT SUN MAY 14 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1238 AM     HAIL             STAMPS                  33.36N 93.50W
05/14/2006  E0.75 INCH       LAFAYETTE          AR   LAW ENFORCEMENT

&&

MF
Local storm report, May 14, 12:44 AM CDT, 1 hour 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
1244 AM CDT SUN MAY 14 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1225 AM     HAIL             3 N LEWISVILLE          33.41N 93.58W
05/14/2006  E1.00 INCH       LAFAYETTE          AR   TRAINED SPOTTER

&&

MF
Local storm report, May 14, 1:02 AM CDT, 49 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
102 AM CDT SUN MAY 14 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1239 AM     HAIL             5 SW NEW BOSTON         33.41N 94.48W
05/14/2006  E1.00 INCH       BOWIE              TX   LAW ENFORCEMENT

&&

MF
Local storm report, May 14, 1:30 AM CDT, 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
130 AM CDT SUN MAY 14 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0125 AM     HAIL             4 W YANTIS              32.93N 95.64W
05/14/2006  E1.75 INCH       WOOD               TX   TRAINED SPOTTER

&&

MF
Local storm report, May 14, 1:42 AM CDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
142 AM CDT SUN MAY 14 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0125 AM     HAIL             5 E LINDEN              33.01N 94.28W
05/14/2006  E1.00 INCH       CASS               TX   LAW ENFORCEMENT

&&

MF

The office that day

Everything else NWS Shreveport, LA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 14, 12:23 AM CDTSevere Thunderstorm WarningSHVBowie37 min
May 14, 12:46 AM CDTSevere Thunderstorm WarningSHVCass59 min
May 14, 12:56 AM CDTSevere Thunderstorm WarningSHVWood64 min
May 14, 1:58 AM CDTSevere Thunderstorm WarningSHVWood17 min
May 14, 3:39 AM CDTSevere Thunderstorm WarningSHVBowie36 min
May 14, 3:54 AM CDTSevere Thunderstorm WarningSHVCass36 min
May 14, 4:39 AM CDTSevere Thunderstorm WarningSHVFranklin36 min
May 14, 5:17 AM CDTSevere Thunderstorm WarningSHVCherokee43 min
May 14, 5:27 AM CDTSevere Thunderstorm WarningSHVSmith, Wood48 min
May 14, 6:14 AM CDTSevere Thunderstorm WarningSHVSmith61 min
May 14, 6:18 AM CDTSevere Thunderstorm WarningSHVNacogdoches, Rusk57 min
May 14, 6:26 AM CDTSevere Thunderstorm WarningSHVCherokee64 min
May 14, 6:29 AM CDTSevere Thunderstorm WarningSHVSan Augustine46 min
May 14, 6:36 AM CDTSevere Thunderstorm WarningSHVAngelina, Nacogdoches39 min
May 14, 7:00 AM CDTTornado WarningSHVCherokee, Nacogdoches, Rusk45 min
May 14, 7:12 AM CDTSevere Thunderstorm WarningSHVAngelina48 min
May 14, 7:44 AM CDTSevere Thunderstorm WarningSHVNacogdoches61 min
May 14, 7:45 AM CDTSevere Thunderstorm WarningSHVCherokee60 min
May 14, 7:58 AM CDTSevere Thunderstorm WarningSHVAngelina62 min
May 14, 1:35 AM CDTSevere Thunderstorm WarningSHVCaddo40 min
May 14, 4:18 AM CDTSevere Thunderstorm WarningSHVBossier, Caddo57 min
May 14, 4:26 AM CDTSevere Thunderstorm WarningSHVUnion64 min
May 14, 5:08 AM CDTSevere Thunderstorm WarningSHVWebster67 min
May 14, 5:46 AM CDTSevere Thunderstorm WarningSHVBienville59 min
May 14, 8:05 AM CDTSevere Thunderstorm WarningSHVSabine55 min
May 14, 8:19 AM CDTSevere Thunderstorm WarningSHVNatchitoches37 min
May 13, 11:52 PM CDTSevere Thunderstorm WarningSHVMiller38 min
May 14, 12:09 AM CDTSevere Thunderstorm WarningSHVLafayette51 min
May 14, 12:44 AM CDTSevere Thunderstorm WarningSHVMiller61 min
May 14, 1:32 AM CDTSevere Thunderstorm WarningSHVLafayette43 min
May 14, 2:03 AM CDTSevere Thunderstorm WarningSHVColumbia27 min

Nearby

Severe Thunderstorm Warnings in Texas, 2006Every severe thunderstorm warning in 2006

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive.